If feeling fatigue is all you have from Keppra you are not doing bad. It will produce anger, mood swings all the time, headaches, loss of appetite and double vision to name a few. When i used to take it i had only 6 side effects with anger and mood swings leading the way. If you still feel tired after next week, i suggest you talk to your doctor and ask for another drug. Take care.
My husband takes 3750mg daily and he is always tired. On top of that he has a horrible time shutting his brain down to sleep, he is also prone to headaches and suffers from depression. He has been on Keppra for around 19 years. I cannot say if the medication is causing the issue because he is on many for other conditions, sometimes I feel like a pharmacy. The biggest thing is if you are concerned and it doesn't let up within a few weeks talk to your doctor
I take 2000mg each day and I can definitely say that I feel that way too sometimes. I thought that it was an unusual thing to be feeling that way so I'm glad that I'm not the only one feeling that way.
all the e meds side effects have the same old spiel. tired, dizzy, sleepy, and sometimes can not sleep and headaches. and keppra is no different. i think it said tired, dizzy and sleepy. i take 500 mg keppra (and 1 other med) and my main issue is keppra rage. luckily i am into alternative/hippie stuff. i take vitamins and meditation to calm my crazy mind.
We never share your personal information with anyone.